# SDR EE4Y2025031021941

- Difficulty date: March 10, 2025
- Submitted: March 11, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N228JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000030
- Aircraft time: 4,641,062 hours, 30,310 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: UNK
- Part serial: UNK
- Condition: Damaged
- Location: Zone 500
- Part time: 4,641,062 hours, 30,310 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENANCE INSPECTION, WAS IDENTIFIED EIGHT (8 EA) EXISTING FASTENER HOLES WITH OVERSIZED DIAMETERS COMMON TO LOWER SKIN AND SPAR I, BETWEEN RIB 9-10 AND WITHIN THE AREA COVERED BY EMBRAER SB190-57-0056 REV 00, THE ISSUE WAS CORRECTED IN ACCORDANCE WITH THE REPAIR INSTRUCTIONS OUTLINED IN ETD2025-190-900054 AND THE COOPESA ENGINEERING ORDER COO-EO-2025-21510-R00
